# SDR ASOA2014013109817

- Difficulty date: January 26, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 27,365 hours, 23,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXTERIOR EMERGENCY LIGHT ABOVE RT WING INOPERATIVE.  R & R BULB IAW AMM 33-51-21. SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
